RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 217–218 (Mi umn4481)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On $\varepsilon$-controllability of the Stokes problem with distributed control concentrated on a subdomain

A. V. Fursikov, O. Yu. Imanuvilov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (112 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 255–257

Bibliographic databases:

MSC: 32M15, 35Q30
Received: 22.10.1991

Citation: A. V. Fursikov, O. Yu. Imanuvilov, “On $\varepsilon$-controllability of the Stokes problem with distributed control concentrated on a subdomain”, Uspekhi Mat. Nauk, 47:1(283) (1992), 217–218; Russian Math. Surveys, 47:1 (1992), 255–257

Citation in format AMSBIB
\Bibitem{FurIma92}
\by A.~V.~Fursikov, O.~Yu.~Imanuvilov
\paper On $\varepsilon$-controllability of the Stokes problem with distributed control concentrated on a~subdomain
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn4481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171873}
\zmath{https://zbmath.org/?q=an:0810.93002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..255F}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 255--257
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000866}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300006}


Linking options:
  • http://mi.mathnet.ru/eng/umn4481
  • http://mi.mathnet.ru/eng/umn/v47/i1/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J.I. Díaz, A.V. Fursikov, “Approximate controllability of the Stokes system on cylinders by external unidirectional forces”, Journal de Mathématiques Pures et Appliquées, 76:4 (1997), 353  crossref  elib
    2. A. V. Fursikov, Yu. S. Èmanuilov, “Exact controllability of the Navier–Stokes and Boussinesq equations”, Russian Math. Surveys, 54:3 (1999), 565–618  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Tujin Kim, Daomin Cao, “Local Exact Controllability of the Navier–Stokes Equations with the Condition on the Pressure on Parts of the Boundary”, SIAM J Control Optim, 48:6 (2010), 3805  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:260
    Full text:94
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020